Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 1032–1048 (Mi zvmmf3973)  

This article is cited in 9 scientific papers (total in 9 papers)

Derivation of limit functions for elliptic problems in thin domains using a computer

S. N. Leora, S. A. Nazarov, A. V. Proskura

Leningrad

Full text: PDF file (1579 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 47–58

Bibliographic databases:

UDC: 519.632
MSC: Primary 65Z05; Secondary 35J55, 35J05, 74B10
Received: 16.10.1984
Revised: 25.11.1985

Citation: S. N. Leora, S. A. Nazarov, A. V. Proskura, “Derivation of limit functions for elliptic problems in thin domains using a computer”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 1032–1048; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 47–58

Citation in format AMSBIB
\Bibitem{LeoNazPro86}
\by S.~N.~Leora, S.~A.~Nazarov, A.~V.~Proskura
\paper Derivation of limit functions for elliptic problems in thin domains using a computer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 1032--1048
\mathnet{http://mi.mathnet.ru/zvmmf3973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851753}
\zmath{https://zbmath.org/?q=an:0626.65129}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 47--58
\crossref{https://doi.org/10.1016/0041-5553(86)90074-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3973
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p1032

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “The two terms asymptotics of the solutions of spectral problems with singular perturbations”, Math. USSR-Sb., 69:2 (1991), 307–340  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Nazarov, “Asymptotic of the solution of a boundary value problem in a thin cylinder with nonsmooth lateral surface”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 183–217  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Nazarov, “The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes”, Russian Math. Surveys, 54:5 (1999), 947–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. S. A. Nazarov, A. S. Slutskij, “One-dimensional equations of deformation of thin slightly curved rods. Asymptotical analysis and justification”, Izv. Math., 64:3 (2000), 531–562  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. A. Nazarov, “Asymptotic analysis of an arbitrary anisotropic plate of variable thickness (sloping shell)”, Sb. Math., 191:7 (2000), 1075–1106  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. O. V. Motygin, S. A. Nazarov, “A computer-aided procedure for constructing boundary layers in plate theory”, Comput. Math. Math. Phys., 40:2 (2000), 261–272  mathnet  mathscinet  zmath
    7. S. A. Nazarov, “On the concentration of the point spectrum on the continuous one in problems of the linearized theory of water-waves”, J. Math. Sci. (N. Y.), 152:5 (2008), 674–689  mathnet  crossref  elib
    8. T. A. Mel'nik, A. V. Popov, “Asymptotic analysis of boundary value and spectral problems in thin perforated regions with rapidly changing thickness and different limiting dimensions”, Sb. Math., 203:8 (2012), 1169–1195  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. S. A. Nazarov, “Asymptotics of the deflection of a cruciform junction of two narrow Kirchhoff plates”, Comput. Math. Math. Phys., 58:7 (2018), 1150–1171  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021